# SDR SWAA2020022041605

- Difficulty date: February 3, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 75,347 hours, 44,877 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL UPPER ATTACH ANGLE CRACKED AT BS. 663, BETWEEN LBL 44 TO LBL 45.     / REPAIRED ANGLE IAW SRM & AMM.
